RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 3, Pages 47–65 (Mi at952)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic Systems

Specific optimal estimation of special Markov jump processes

A. V. Borisov

Institute of Informatics Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: A solution to the filtering problem of states of special Markov jump processes that is optimal in the mean-square sense at the class of polynomial observation functions is presented. A comparison of the proposed estimates with the known estimates of optimal linear and nonlinear filtering is given.

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:3, 413–429

Bibliographic databases:

PACS: 05.40.-a
Presented by the member of Editorial Board: . . 

Received: 13.07.2006

Citation: A. V. Borisov, “Specific optimal estimation of special Markov jump processes”, Avtomat. i Telemekh., 2007, no. 3, 47–65; Autom. Remote Control, 68:3 (2007), 413–429

Citation in format AMSBIB
\Bibitem{Bor07}
\by A.~V.~Borisov
\paper Specific optimal estimation of special Markov jump processes
\jour Avtomat. i Telemekh.
\yr 2007
\issue 3
\pages 47--65
\mathnet{http://mi.mathnet.ru/at952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304108}
\zmath{https://zbmath.org/?q=an:1125.93065}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 3
\pages 413--429
\crossref{https://doi.org/10.1134/S0005117907030046}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947575299}


Linking options:
  • http://mi.mathnet.ru/eng/at952
  • http://mi.mathnet.ru/eng/at/y2007/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Khutortsev, “On asymptotic description of a probabilistic change-point model for a two-state discrete Markov process”, Problems Inform. Transmission, 45:3 (2009), 232–241  mathnet  crossref  mathscinet  zmath  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:164
    Full text:62
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020